# SDR UALA2012101105781

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 54,077 hours, 36,710 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER SPLICE IS CRACKED AT LOWER FLANGE AND UPPER FLANGE BS 360 STR 15L,   REMOVED AND REPLACED STRINGER SPLICE IAW EA I070435 AND EVA-70367.
